# SDR DL72S982150

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185933
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE S18 AT WS 304 WAS FOUND CRACKED, REQUIRING A 2.5 INCH CUTOUT.  REPAIRED PER ERA 332341-14.
